# SDR C2XA08SH099

- Difficulty date: July 24, 2008
- Submitted: August 11, 2008
- Operation: Air carrier
- Aircraft: N11181
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500904
- Aircraft time: 9,532 hours, 5,372 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521713005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK CORROSION ON CENTER OMEGA BEAM AT FR 20.  MX REMOVED AND REPLACED CENTER OMEGA BEAM BETWEEN FR 18-24 IAW EMB 145 XR SRM 51-40-02.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.  (S)
